# SDR AALA202208046774

- Difficulty date: July 13, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,830 hours, 11,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 63028
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF DUE TO DOOR WARNING LOW SPEED BELOW 80 KNOTS (AFT CARGO DOOR) **SUPPLEMENTAL REPORT FOR AALA202207156774: REMOVED AND REPLACED AFT CARGO DOOR INDICATION SWITCH PER AMM 52-71-31.** (CLOSED)
